# SDR CA190802002

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 15,608 hours
- System (JASC): 4500 · Central Maintenance Computer
- Part: Data Unit
- Part number: 182594001
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF DECENT CREW HAS MSGS COME UP WITH AUTO BRAKES OFF. 2 LEFT BRAKES INOP, TRUST REVERSES INOP, NOSE WHEEL BYPASS SOLENOID INOP. FLIGHT DECLARED AN EMERGENCY.  RESOLUTION REPLACED RDC #3 PER AMM 42-21-07, CHKD SERV. (TC# 20190802002)
